# SDR SWAA2012111509486

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 28,406 hours, 16,546 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED UPPER TRAILING EDGE PANEL BETWEEN INBOARD GROUND SPOILER AND SPOILER NR 8 HAS WEB BENEATH PANEL CRACKED EMINATING FROM OUTBOARD UPPER FLANGE ATTACH RIVET.  REPAIRED PER SRM 51-70-11-2R-0.
